# SDR ASAA2025031856684

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 31,454 hours, 10,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 78233001, CAPACITY CHECKS FAILED FOR EMERGENCY LIGHT BATTERY PACKS M1671 & M1673. GROUNDED - YES. BATTERY PACKS REMOVED & REPLACED FOR EMERGENCY LIGHT POWER SUPPLIES M1671 & M1673 REF AMM 33-51-00. OPS CHECKS GOOD.
